# SDR 20000413SH062

- Difficulty date: March 27, 2000
- Submitted: April 13, 2000
- Operation: General aviation
- Aircraft: N23383
- Make and model: Cessna 182S
- Aircraft serial: 18280406
- System (JASC): 2210 · Autopilot System
- Part: Roll Servo
- Part number: 065001790100
- Part serial: 2531
- Condition: Inoperative
- Location: Autopilot
- Part time: 143 hours
- Component part number: KS271C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AUTOPILOT ROLL SERVO IDLER GEAR ATTACH NUT BACKED OFF SCREW AND OUTPUT GEAR BEARINGS DEFECTIVE DURING COMPLIANCE WITH SB KS271C-5 ALERT DATED FEB 1, 2000.  SUBMITTER STATED FAILURE COULD CAUSE SERVO TO REMAIN ENGAGED EVEN WHEN AUTOPILOT IS DISENGAGED.   (X)
